Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 302, NWS Atlanta, GA

August 9, 2020Jasper County, Morgan County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 9, 2020, 9:56 PM EDT for Jasper County, Morgan County, Putnam County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2020, 9:56 PM EDT (01:56 UTC)
Expired
Aug 9, 2020, 10:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1042 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1042 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

018 
WUUS52 KFFC 100156
SVRFFC
GAC159-211-237-100230-
/O.NEW.KFFC.SV.W.0302.200810T0156Z-200810T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
956 PM EDT Sun Aug 9 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Morgan County in north central Georgia...
  Northwestern Putnam County in central Georgia...
  Northeastern Jasper County in central Georgia...

* Until 1030 PM EDT.

* At 956 PM EDT, severe thunderstorms were located along a line
  extending from near Apalachee to near Rock Eagle 4-H Center to near
  Godfrey to Farrar, moving south at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Madison, Shady Dale, Buckhead, Rock Eagle 4-H Center, Central
  Georgia Experiment Station, Farrar, Harmony and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud-to-ground 
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3337 8336 3336 8354 3347 8369 3348 8369
      3349 8367 3350 8368 3354 8367 3355 8353
      3363 8348 3367 8338 3366 8337 3360 8335
      3360 8334 3358 8333
TIME...MOT...LOC 0156Z 354DEG 5KT 3364 8340 3348 8343 3346 8356 3350
8365

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
112 
WWUS52 KFFC 100220
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1020 PM EDT Sun Aug 9 2020

GAC159-211-237-100230-
/O.CON.KFFC.SV.W.0302.000000T0000Z-200810T0230Z/
Morgan GA-Putnam GA-Jasper GA-
1020 PM EDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN MORGAN...NORTHWESTERN PUTNAM AND EAST CENTRAL JASPER
COUNTIES...

At 1019 PM EDT, severe thunderstorms were located along a line
extending from near Buckhead to near Rock Eagle 4-H Center to near
Shady Dale to Farrar, moving south at 5 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Shady Dale, Buckhead, Rock Eagle 4-H Center, Central Georgia
Experiment Stn, Harmony and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3337 8336 3336 8354 3342 8362 3347 8354
      3352 8350 3362 8346 3363 8340 3363 8336
      3360 8335 3360 8334 3358 8333
TIME...MOT...LOC 0219Z 354DEG 5KT 3361 8340 3345 8343 3343 8356 3347
8365

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:47 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 9, 7:47 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
747 PM EDT Sun Aug 9 2020

.PREV DISCUSSION... /Issued 252 PM EDT Sun Aug 9 2020/

SHORT TERM /Tonight through Monday Night/...

Weak frontal boundary remains stationary across central portions of
the state. The boundary has drifted a little further north and looks
to be situated across the ATL metro. Convective coverage is a little
greater than yesterday and has also developed a little further
north. Storms have been lingering well into the evening hours, and
today and tomorrow should be no different. A few strong to severe
storms will be possible for the remainder of the afternoon and again
tomorrow afternoon. The primary severe hazard would be damaging wind
gusts/downbursts. Strong storms will have the potential for strong
wind and occasional lightning strikes. With PWATS around 2" and weak
BL winds, locally heavy rainfall will also be possible.

Earlier runs of the models (hi-res and synoptic) were showing the
potential for a disturbance/thunderstorm complex to drop south
across northern GA late this evening/overnight. The synoptic models
are still showing a pretty decent shortwave dropping south in the
flow and some indications of a weak disturbance in the 850-500mb
Thickness progs (showing my age here), but the hi-res models have
backed off on the pops/coverage. Confidence is low, but am going to
keep low end chance pops up north for the overnight hours. Most of
the progs were showing any complex to weaken as it approached the
metro area.

NListemaa

LONG TERM /Tuesday through Sunday/...

The extended portion of the forecast will be characterized by a
fairly messy synoptic setup where we are wedged between an area of
high pressure to the west and to the east. This will result in some
days of weak troughing and other days of very weak flow on the edge
of high pressure. Even though the flow overall will be pretty week,
perturbations moving through the flow in addition to an overall
increase in moisture through the period will still lead to increased
rain chances through the extended. Chances for showers and
thunderstorms are expected to increase as we progress each day
through the extended with several days with area-wide likely pops
from Wednesday onward. Showers and thunderstorms should be mostly
diurnal in nature with the highest coverage during the afternoon and
evenings, but some showers and thunderstorms will linger into the
overnight hours as well. As with most summer days, a few strong to
isolated severe storms will be possible.

In addition to increasing chances for rain, temperatures will be on
the increase as well. High temperatures on Tuesday and Wednesday are
expected to be about 4 to 7 degrees above average with 80s in the
mountains, mid 90s across the metro, and mid to upper 90s across
central Georgia. Temperatures should be just a few degrees cooler
for the second half of the week as chances for rain and cloud cover
increase, although highs are still expected to be in the upper 80s
across northern GA to the lower 90s further across central GA. Heat
indices are also expected to increase to near heat advisory
criteria. As the forecast stands now, heat indices range from about
100 to 106 degrees across central Georgia mainly on
Wednesday/Thursday coincident with the highest temperatures. We will
continue to carefully monitor these areas for the need for any heat
advisories over the coming days. Overnight temperatures are expected
to be in the 60s and 70s, remaining just a few degrees above
average.

Reaves

&&

.AVIATION...
00Z Update...
VFR conditions will persist, with BKN060-090 expected across
northern TAF sites overnight and BKN040-060 expected at all TAF
sites tomorrow afternoon. Winds should be west except where
convection briefly turns it east this evening. Wind speeds outside
of convection will be 6kts or less.

//ATL Confidence...00Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  94 /  40  40  40  50
Atlanta         74  90  74  93 /  30  40  40  50
Blairsville     66  82  66  85 /  50  50  40  60
Cartersville    72  92  71  94 /  20  50  40  60
Columbus        74  96  75  97 /  30  50  50  60
Gainesville     71  88  71  91 /  30  40  30  50
Macon           73  95  73  95 /  40  50  50  50
Rome            72  92  72  95 /  30  50  40  60
Peachtree City  72  92  72  93 /  30  40  40  50
Vidalia         74  94  75  94 /  40  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Reaves
AVIATION...Atwell
Hazardous weather outlook, Aug 9, 2:51 PM EDT, 7 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
251 PM EDT Sun Aug 9 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
251 PM EDT Sun Aug 9 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected over north and
central Georgia this afternoon into tonight. A few storms will be
strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms are expected Monday through
Saturday, most likely in the afternoon and evening. A few storms
will be strong to severe with damaging winds, frequent lightning
and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the week. Tuesday through Thursday will be
the hottest days with spotty heat indices of 105 to 110 over
central Georgia. Those outside for prolonged periods should make
sure to take precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 9, 8:25 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT Sun Aug 9 2020

GAZ054>057-100100-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
825 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 900
PM EDT...

At 824 PM EDT...a strong thunderstorm was over Inman. This storm was
nearly stationary.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fayetteville, Hampton, Brooks, Woolsey, Jw Smith Reservoir, Atlanta
Motor Speedway, Lake Horton, Birdie and Inman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3343 8446 3344 8440 3343 8434 3338 8429
      3331 8430 3329 8439 3331 8448 3338 8449
TIME...MOT...LOC 0024Z 353DEG 4KT 3338 8440

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 8:35 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Sun Aug 9 2020

GAZ034-045>049-057-100100-
Morgan GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
Henry GA-
835 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...WALTON...
ROCKDALE...SOUTHEASTERN DEKALB...SOUTHEASTERN GWINNETT...NEWTON AND
NORTHERN HENRY COUNTIES UNTIL 900 PM EDT...

At 833 PM EDT...strong thunderstorms extended from Lithonia to
Oxford and Monroe, moving east at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Conyers, Monroe, Covington, Snellville, Loganville, Stone Mountain,
Social Circle, Avondale Estates, Oxford, Lithonia, Porterdale, Walnut
Grove, Rutledge, Pine Lake, Newborn, Mansfield, Between, Good Hope,
Jersey and Lakeview Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3388 8373 3378 8360 3347 8351 3348 8361
      3353 8368 3351 8369 3349 8367 3348 8369
      3350 8370 3350 8371 3349 8371 3352 8415
      3378 8427
TIME...MOT...LOC 0033Z 287DEG 6KT 3373 8405 3368 8379

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 9, 8:38 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
838 PM EDT Sun Aug 9 2020

GAZ037-038-050-100115-
Oglethorpe GA-Greene GA-Oconee GA-
838 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OGLETHORPE...
NORTHWESTERN GREENE AND SOUTHEASTERN OCONEE COUNTIES UNTIL 915 PM
EDT...

At 837 PM EDT...a strong thunderstorm was near Farmington. This
storm was nearly stationary.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Bishop, Farmington and Wrayswood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8337 3366 8337 3366 8338 3369 8340
      3370 8342 3382 8344 3385 8333 3371 8317
TIME...MOT...LOC 0037Z 337DEG 3KT 3378 8335

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 9, 8:51 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 PM EDT Sun Aug 9 2020

GAZ047>049-100115-
Morgan GA-Walton GA-Newton GA-
851 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...SOUTHERN
WALTON AND EASTERN NEWTON COUNTIES UNTIL 915 PM EDT...

At 851 PM EDT...a strong thunderstorm was over Rutledge. This storm
was nearly stationary.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Social Circle, Rutledge, Newborn, Mansfield, Hard Labor Creek State
Park and Brick Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3363 8347 3351 8357 3350 8365 3353 8368
      3352 8369 3350 8368 3350 8371 3349 8371
      3349 8375 3363 8375 3369 8364
TIME...MOT...LOC 0051Z 325DEG 2KT 3362 8365

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 9, 9:11 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 PM EDT Sun Aug 9 2020

GAZ052>058-066>071-100200-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Heard GA-
Meriwether GA-Pike GA-Henry GA-Lamar GA-Clayton GA-Upson GA-
Spalding GA-
911 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
NORTHWESTERN MONROE...COWETA...NORTHEASTERN TROUP...SOUTHEASTERN
HEARD...MERIWETHER...PIKE...SOUTHWESTERN HENRY...LAMAR...SOUTHERN
CLAYTON...NORTHWESTERN UPSON AND SPALDING COUNTIES UNTIL 1000 PM
EDT...

At 909 PM EDT...strong thunderstorms extended from near Newnan to
Alvaton to McKibben, moving south at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Griffin, Fayetteville, Barnesville, Jackson,
Zebulon, Greenville, Peachtree City, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Woodbury, Luthersville, Flovilla, Milner,
Brooks and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3308 8506 3294 8453 3311 8382 3332 8390
      3343 8438 3342 8495
TIME...MOT...LOC 0109Z 343DEG 6KT 3332 8486 3318 8455 3326 8406

HAIL...0.75IN
WIND...40MPH
Local storm report, Aug 9, 9:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EDT SUN AUG 09 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     2 NW SOCIAL CIRCLE      33.68N  83.74W
08/09/2020                   WALTON             GA   911 CALL CENTER

            A TREE WAS DOWNED ON CLEGG FARM ROAD.

&&

EVENT NUMBER FFC2001077

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:13 AM EDTSpecial Weather StatementFFCBibb, Crawford32 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:13 PM EDTSpecial Weather StatementFFCSumter47 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:01 PM EDTSpecial Weather StatementFFCFloyd, Polk44 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:48 PM EDTSevere Thunderstorm WarningFFCTalbot42 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether38 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.